MathSciNet Relay Station
MathSciNet bibliographic data
MR1459123 42B25 (46E35)
Han, Y.-S. Plancherel-Pólya type inequality on spaces of homogeneous type and its applications. Proc. Amer. Math. Soc. 126 (1998), no. 11, 3315–3327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement